| Catalog Number |
MZ9274 |
| Medical Device Problem Code |
Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd mazzero extension set had air in line the following information was received by the initial reporter with the following verbatim it was reported by customer that the j loops filled with air while attempting to draw labs.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of air bubbles / air in line could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz9274 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.